SciELO - Scientific Electronic Library Online

 
vol.50 issue1Amalgamation Property in Quasi-Modal algebrasApproximation degree for generalized integral operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932

Abstract

RUEDA, Laura A.. The subvariety of Q-Heyting algebras generated by chains. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 47-59. ISSN 0041-6932.

The variety of Heyting algebras with a quantifier [14] corresponds to the algebraic study of the modal intuitionistic propositional calculus without the necessity operator. This paper is concerned with the subvariety of generated by chains. We prove that this subvariety is characterized within by the equations and . We investigate free objects in .

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License